# SDR Y2PA96054

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N567PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47153
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591141097
- Condition: Dented
- Location: Bs 392
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/D BRIDGING CHECK, FOUND DENT IN FUSELAGE SKIN AT STATION 392 BETWEEN L20 TO 21 LT 3 BY 3 BY.120.  INSTALLED DOUBLER REPAIR IAW DC-9 SRM 53-04 FIG 38.  N/R CARD 96-0264.
